# SDR 2003FA0001089

- Difficulty date: October 23, 2003
- Submitted: October 23, 2003
- Operation: General aviation
- Aircraft: N9107G
- Make and model: Bell 206L-3
- Aircraft serial: 51421
- Aircraft time: 3,432 hours
- Engine: Allsn 250C30
- System (JASC): 2571 · Battery Box Structure
- Part: Bolt
- Part number: 360036
- Condition: Burned
- Location: Battery Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: B, H, A
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTIOM FOUND PRIMARY ELECTRICAL CABLE, P6D000, IN BATTERY COMPARTMENT TO HAVE A BURNED AREA ADJACENT TO RT BATTERY HOLD DOWN BOLT. MFG, STC SH297NM HAS BEEN INSTALLED ON THIS AIRCRAFT. THE BURNED AREA WAS CAUSED BY HEAVY CONTACT OF THE PRIMARY ELECTRICAL CABLE WITH THE BATTERY HOLD DOWN BOLT. THERE IS NOT ENOUGH ROOM IN THE BATTERY COMPARTMENT TO REROUTE THIS CABLE. DAMAGE TO SOME EXTENT ON THIS CABLE IS PREVALENT ON SEVERAL AIRCRAFT ON WHICH THIS STC HAS BEEN INSTALLED ON. THE DESIGN OF THE BATTERY MOUNTING BRACKET IS THE CAUSE OF DAMAGE TO THE AIRCRAFT WIRING. THIS CONDITION, IF LEFT UNRESOLVED, COULD RESULT IN SMOKE IN THE CABIN, ELECTRICAL SYSTEM FAILURE, FIRE, OR CAUSE THE BATTERY TO
